Clarityn Allergy contains an antihistamine, loratadine, which reduces the effect of histamine, a substance produced by the body during an allergic response. Clarityn provides protection for a whole day allowing you to continue with your daily activities and sleep.
Clarityn Allergy provides relief from symptoms such as sneezing, runny or itchy nose and burning or itchy eyes associated with allergic rhinitis (hay fever). Additionally, it may be used to treat symptoms of urticaria (hives or nettle rash) such as itching and redness.
How to take Clarityn 10mg tablets
Adults and children 6 years and older who weigh greater than 30 kg (4st 7lb)
10mg once daily, therefore ONE tablet once daily, which is best taken in the morning
Children under the age of 2 years OR who weigh 30 kg (4st 7lb) or less
Do not take Clarityn Allergy for 2 days before an allergy skin tests as it may affect the results.
If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586
Active ingredient: Loratadine 10mg
Other ingredients: Lactose monohydrate, maize starch and magnesium stearate.
- Do not take more than the recommended dose
- Be careful when drinking alcohol
- Not suitable for children weighing less that 30Kg
- Speak to your doctor or pharmacist if you have liver disease, pregnant or breastfeeding
- Do not take for 2 days prior to an allergy skin test
- Free Delivery on all orders over £35.00
- Orders below £35.00 are at charged at just £3.99
- Delivery is within 2-3 days via Royal Mail 1st Class post.
Express Delivery (UK Mainland)
- Next Day Delivery will cost £5.99
- Cut off for Next Day is 2pm (Mon-Fri)
- Orders placed after 2pm Mon-Fri will be dispatched the next working day.